# SDR AU990776

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT STABILIZER REAR SPAR UPPER CHORD BULGED AND CORRODED FOR APPROXIMATELY 177.8 MM (7 INCHES) BETWEEN STN 176 AND STN 186.
